Rathnew Pharmacy Logo

Benylin® Phlegm Cough plus Decongenstant

Benylin Phlegm Cough plus Decongestant is a medicine which is used to relieve chesty coughs, help clear the stuffy, blocked up feeling in your nose and sinuses and reduce catarrh. The syrup contains pseudoephedrine hydrochloride, which is a decongestant that relieves nasal and sinus congestion and guaifenesin, which is an expectorant that helps to loosen the mucus in your throat and chest. This medicine is for use by adults and children aged 12 years and over. Always read the label. Ask your pharmacist for advice.

7.75

Out of stock

Out of stock

Product Description

Instructions

For oral use only. Always shake the bottle thoroughly before use. Do not use more than the stated dose shown in the table. Do not overfill the spoon. There is a double-ended spoon in the pack. Children under 12 years This medicine should not be given to children under 12 years old. Adults and children aged 12 years and over Age Dose Adults and children aged 12 years and over Two large 5 ml spoonfuls every 4 – 6 hours, up to 4 times a day n Leave at least 4 hours between doses. Do not give more than 4 doses in 24 hours. If symptoms persist or worsen talk to your doctor or pharmacist. If you use more Benylin Phlegm Cough plus Decongestant Syrup than you should If anyone has too much, contact a doctor or your nearest Accident and Emergency Department immediately taking this leaflet and pack with you. If you forget to use Benylin Phlegm Cough plus Decongestant Syrup If you forget to take a dose, take the next dose when needed provided, that the last dose was taken at least 4 hours ago. Do not take a double dose.

Safety Warning

This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist. Do not use this medicine…

  • If you have ever had a bad reaction (allergic reaction) to any of the ingredients (listed in section 6).
  • If you have high blood pressure or heart disease.
  • If you have diabetes.
  • If you have severe kidney problems.
  • If you have an overactive thyroid gland.
  • If you have glaucoma (increased pressure in the eye).
  • If you have lung disease or breathing difficulties.
  • If you are taking beta blockers (used to treat high blood pressure).
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs).
  • If you are taking any other cough and cold medicines.
  • For a child under 12 years old.

If any of these apply to you, get advice from a doctor or pharmacist without using Benylin Phlegm Cough plus Decongestant. Warnings and precautions Talk to your doctor or pharmacist…

  • If you have kidney or severe liver problems .
  • If you have prostate problems (difficulty with passing water or needing to pass water often).
  • If you have had a cough for a few weeks, or a cough which brings up any blood or a lot of mucus that may be caused by asthma or emphysema.
  • If your cough lasts for more than 5 days or keeps re-occurring or you have a cough with a fever, rash or persistent headache . n If you have epilepsy.
  • If you are being treated for a thyroid disorder.
  • If you have blocked arteries or veins (occlusive vascular disease).

Children. Do not use to sedate a child. If you experience the following, stop taking the product immediately and contact your doctor:

  • A feverish generalised erythema associated with pustules (see section 4).
  • Sudden abdominal pain or rectal bleeding may occur with Benylin Phlegm Cough plus Decongestant Syrup, due to inflammation of the colon (ischemic colitis). If you develop these gastro-intestinal symptoms, stop taking Benylin Phlegm Cough plus Decongestant Syrup, and contact your doctor or seek medical attention immediately. See section 4 .
  • Sudden severe headaches, nausea, vomiting, confusion, fits, visual disturbances.
  • Reduction of blood flow to your optic nerve may occur with Benylin Phlegm Cough plus Decongestant Syrup. If you develop sudden loss turn over 2 10 of vision, stop taking Benylin Phlegm Cough plus Decongestant Syrup and contact your doctor or seek medical attention immediately. See section 4.

Age Indication

12 Years +

Ingredients

The active ingredients in Benylin Phlegm Cough Plus Decongestant are: 100 mg Guaifenesin and 30 mg Pseudoephedrine hydrochloride in each 5 ml spoonful. Other ingredients are: Sucrose, glycerol, methyl hydroxybenzoate (E218), propyl hydroxybenzoate (E216), ethanol (alcohol), levomenthol, Ponceau 4R (E124), Sunset Yellow (E110), Wild cherry flavouring (containing ethanol, sodium and benzyl alcohol) , and purified water.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN
Please Note:
You must be over 18 to purchase non-prescription medications online.

For verification purposes, please supply a valid contact phone number.

One of our registered pharmacists may need to contact you to confirm your purchase. They will ensure that you are aware of the appropriate use for the medicine, and that it is being sought for that purpose and, in so far as the registered pharmacist is aware, the product is not intended for abuse and/or misuse.

Please note that a record of every transaction is retained for a period of 2 years.

Rathnew Pharmacy have been authorised by the Pharmaceutical Society of Ireland (PSI) to sell non-prescription medication online. For further information please contact the PSI at –

PSI House,
Fenian Street,
Dublin 2.

Ph: 01 218 4000

Email: internetsupply@psi.ie

0
    0
    Your Cart
    Your cart is empty